# SDR QXEA2025052900230

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 6,162 hours, 4,887 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING LAV SMOKE ILLUMINATED FAS UNABLE TO IDENTIFY SMOK OR FIRE, LAV SMOKE EXTINGUISHED WITHIN 10 SECONDS. DURING DESCENT WITHIN 30NM OF OAK, SO CONTINUES AND HAD OAK FIRE(ARFF) CHECK FOR FIRE, SMOKE, FUMES, OR HEAT.  REMOVED FROM SERVICE. PERFORMED GVI OF AFT LAV NO DEFECT NOTED  PERFORMED LAV SMOKE DETECTOR TEST PER AMM 26-14-01-700-801-A. RETURNED TO SERVICE.
